Chemists Own Ibuprofen Tablets 96

$14.95

For effective relief of pain associated with acute pain where inflammation is present

SKU: 683474 Categories: , , ,

Description

  • Does not contain: Preservatives, artifical colours, gluten, artificial flavours, yeast wheat or soy.
  • Made in Australia

Additional information

Weight 64 g
Dimensions 10.5 × 5 × 6 cm

Ingredients

Ibuprofen 200mg

Directions

Adults & Children 12 years and over: 2 tablets initially, then 1-2 tablets every 4-6 hours as necessary. Maximum of 6 tablets in 24 hours.

Warnings

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Do not exceed maximum daily dosage.

Seek medical advice before use during pregnancy or breastfeeding

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Ibuprofen Tablets 96”

Your email address will not be published. Required fields are marked *